Facebook Pixel
EmpowHER Guest

I took PLan B twice in two weeks. Could I be pregnant?

By Anonymous January 20, 2017 - 11:29pm
Rate This

On december 19th my boyfriend and I messed around. lacking a condom we had a sort of unprotected sex. he finished near my vagina so being safe i purchased and took plan b no more than 12 hours later. we had sex again with a condom my boyfriend thinks he found a small hole in at the very top next to the elastic band that sits closest to the abdomen on december 31st. I very seriously doubt anything got in me but a broken condom is scary so once again i took plan b no more than 12 hours later. I bled for 3 days after the first dose of plan b but not after the second. Fearing I could be pregnant I started taking daily doses of 6000mg of vitamin c to induce a period. I took the vitamins from the 2 day of january all the way util I got my period about 14 days later. I had a very heavy period lasting about 6 to 7 days. Bright red blood, clotting/what i believe as shedding of the uterine lining, cramps like no ones business! My period usually lasts 4 days and is already pretty heavy so this was a little more than a normal period for me. I had to change tampons a lot from bleeding through. Towards the end I experienced kind of brown bleeding before it ended. My only concern is that I still am experiencing cramps and i feel kind of nauseous. I read that the excessive amounts of vitamin c in an overdose cause nausea and cramping so i'm leaning more toward my body reacting to the vitamin c....but is it possible i could be pregnant?

Add a Comment6 Comments

EmpowHER Guest

Ok so with that I have another question. In regard to the vitamin c, I took 6000/7000 mg of it daily for almost 13 days. Would this contribute to the fatigue and the nausea that I feel from time to time? I read that to overdose on vitamin c can cause nausea and fatigue. I feel more than certain I am not pregnant but I don't know why I feel tired and sometimes nauseous. I don't pee more than I normally do and my breast aren't tender at all. I'd be over a month at this point and I feel like I wouldn't have had the period or the negative test If I was pregnant...it could also be that this has stressed me out to the max. Please help?

January 31, 2017 - 2:18pm
Guide (reply to Anonymous)

Dear Anon,

If you are still taking high doses of C, it might very well be causing your nausea. If you are not, it might be your anxiety over this.
If you still doubt you are not pregnant, I suggest seeing your doctor. There is not much more I can say except to repeat what I've already said. Maybe hearing it from your doctor will help you to move forward.


January 31, 2017 - 9:09pm
EmpowHER Guest

SO I have another question then. In regards to the vitamin c. I took 6000/7000 mg daily for about 13 days. Would that contribute to me feeling fatigued and occasionally nauseous? My breast aren't tender, I'm not urinating more than what I normally do and I don't feel nauseous constantly. It comes and goes but considering I got my period and the test came up negative I'm fairly certain I'm not pregnan. So why do I feel the other symptoms? Is it too much vitamin c?

January 31, 2017 - 1:07pm
EmpowHER Guest

Just to follow up, I have gotten my period but feeling paranoid I went ahead and tested when I would've been 5 weeks. The test came up negative almost immediately. I used first morning stream, I put the cap back and and left it on the counter for the full 5 minutes before reading the results. After 10 minutes it still read negative, after an hour it still read negative and even still, a week later it still reads negative. I am awaiting my next period (for feb) to see if it will be on time and normal. With the period and the negative test, would you say that i'm safe from this unwanted pregnancy?

January 29, 2017 - 4:29pm
Guide (reply to Anonymous)


If having your period and having a negative pregnancy test won't convince you, I'm not sure what will.


January 29, 2017 - 4:37pm

Hi, Anon.

Thanks for your reaching out to us.

Emergency contraceptives are up to 95% effective when taken as prescribed within the first 24 hours, so the risk is very small. Side effects can include stomach aches, headaches, nausea and a general feeling of being unwell. Symptoms usually start 3-7 days after taking the medication and may or may not include bleeding or spotting. Some women may have changes in their period, a heavier or lighter next period, or a period that is early or late. If you had your period you are not pregnant. This is strong medication and not to be used as regular birth control. Your cycle may need time to get back on track. If you continue to feel ill, contact your doctor.


January 21, 2017 - 6:46am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!